AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

The Rademacher Legacy to Mathematics
Edited by: George E. Andrews, David M. Bressoud, and L. Alayne Parson
SEARCH THIS BOOK:

Contemporary Mathematics
1994; 369 pp; softcover
Volume: 166
ISBN-10: 0-8218-5173-X
ISBN-13: 978-0-8218-5173-9
List Price: US$72
Member Price: US$57.60
Order Code: CONM/166
[Add Item]

Request Permissions

This book contains papers presented at the Hans Rademacher Centenary Conference, held at Pennsylvania State University in July 1992. The astonishing breadth of Rademacher's mathematical interests is well represented in this volume. The papers collected here range over such topics as modular forms, partitions and \(q\)-series, Dedekind sums, and Ramanujan type identities. Rounding out the volume is the opening paper, which presents a biography of Rademacher. This volume is a fitting tribute to a remarkable mathematician whose work continues to influence mathematics today.

Readership

Research mathematicians.

Table of Contents

  • B. C. Berndt -- Hans Rademacher 1892-1969
  • B. C. Berndt and R. J. Evans -- On Rademacher's multiplier system for the classical theta-function
  • H. Cohn and M. Knopp -- Application of Dedekind eta-multipliers to modular equations
  • L. Ehrenpreis -- Singularities, functional equations, and the circle method
  • J. Lehner and G. M. Wing -- On Weyl's inequality of eigenvalues
  • D. B. Lieman -- The \(GL(2)\) Rankin-Selberg convolution for higher level non-cuspidal forms
  • K. Ono -- Congruences on the Fourier coefficients of modular forms on \(\Gamma _0(N)\)
  • R. A. Rankin -- Diagonalizing Eisenstein series IV
  • S. Robins -- Generalized Dedekind \(\eta\)-products
  • K. Alladi and B. Gordon -- Vanishing coefficients in the expansion of products of Rogers-Ramanujan type
  • G. E. Andrews -- Schur's theorem, Capparelli's conjecture and \(q\)-trinomial coefficients
  • D. Bowman -- Modified convergence for \(q\)-continued fractions defined by functional relations
  • K. W. J. Kadell -- A simple proof of an Aomoto type extension of the \(q\)-Morris theorem
  • L. W. Kolitsch -- Congruences for certain generalized Frobenius partitions modulo \(p^3\)
  • R. J. McIntosh -- Some asymptotic formulae for Ramanujan's mock theta functions
  • R. W. Bruggeman -- On the distribution of Dedekind sums
  • G. Almkvist -- Wilf's conjecture and a generalization
  • T. Dokshitzer -- An elementary proof of Wilf's conjecture
  • F. Garvan -- Cubic modular identities of Ramanujan, hypergeometric functions and analogues of the arithmetic-geometric mean iteration
  • M. Grady and M. Newman -- Residue periodicity in subgroup counting functions
  • X.-D. Jia and M. B. Nathanson -- Addition theorems for \(\sigma\)-finite groups
  • W. Conn and L. N. Vaserstein -- On sums of three integral cubes
  • J. B. Friedlander and H. Iwaniec -- A note on character sums
  • D. W. Boyd -- Large factors of small polynomials
  • S. Gurak -- Factors of period polynomials for finite fields, I
  • L. Mai and M. R. Murty -- The Phragmén-Lindelöf theorem and modular elliptic curves
  • R. J. Evans -- Multidimensional beta and gamma integrals
  • K. B. Stolarsky -- Rademacher, calculus of variations, inequalities and relative error
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia